# SDR SWAA2013032013872

- Difficulty date: March 7, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 53,118 hours, 31,540 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN OF NR 8 LEADING EDGE SLAT CRACKED.  REPAIRED SKIN PER SRM.
